RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Voblyi, Vitalii Antonievich

Statistics Math-Net.Ru
Total publications: 27
Scientific articles: 26
Presentations: 1

Number of views:
This page:625
Abstract pages:5117
Full texts:1599
References:598
Associate professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person25430
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/242347

Publications in Math-Net.Ru
2020
1. V. A. Voblyi, “On the Asymptotic Enumeration of Labeled Connected $k$-Cyclic Graphs without Bridges”, Mat. Zametki, 107:2 (2020),  304–306  mathnet
2019
2. V. A. Voblyi, “The second Riddel relation and its consequences”, Diskretn. Anal. Issled. Oper., 26:1 (2019),  20–32  mathnet; J. Appl. Industr. Math., 13:1 (2019), 168–174  scopus
2018
3. V. A. Voblyi, “The Number of Labeled Outerplanar $k$-Cyclic Graphs”, Mat. Zametki, 103:5 (2018),  657–666  mathnet  elib; Math. Notes, 103:5 (2018), 694–702  isi  scopus
2017
4. V. A. Voblyi, A. K. Meleshko, “Enumeration of labeled outerplanar bicyclic and tricyclic graphs”, Diskretn. Anal. Issled. Oper., 24:2 (2017),  18–31  mathnet  elib; J. Appl. Industr. Math., 11:2 (2017), 296–303  scopus
5. V. A. Voblyi, “Enumeration of Labeled Geodetic Graphs with Small Cyclomatic Number”, Mat. Zametki, 101:5 (2017),  684–689  mathnet  mathscinet  elib; Math. Notes, 101:5 (2017), 790–794  isi  scopus
6. V. A. Voblyi, “On the number of spanning trees in labeled cactus”, Prikl. Diskr. Mat. Suppl., 2017, 10,  139–140  mathnet
2016
7. V. A. Voblyi, “Enumeration of labeled connected graphs with given order and number of edges”, Diskretn. Anal. Issled. Oper., 23:2 (2016),  5–20  mathnet  mathscinet  elib; J. Appl. Industr. Math., 10:2 (2016), 302–310  scopus
8. V. A. Voblyi, “On the number of labeled outerplanar $k$-cycle blocks”, Diskr. Mat., 28:3 (2016),  26–27  mathnet  mathscinet  elib; Discrete Math. Appl., 27:6 (2017), 403–404  isi  scopus
9. V. A. Voblyi, A. K. Meleshko, “Enumeration of labelled flower wheel graphs”, Prikl. Diskr. Mat. Suppl., 2016, 9,  109–110  mathnet
2015
10. V. A. Voblyi, “On the asymptotics of the number of repetition-free Boolean functions in the basis $\{&,\lor,\oplus,\lnot\}$”, Diskr. Mat., 27:3 (2015),  158–159  mathnet  mathscinet  elib; Discrete Math. Appl., 27:1 (2017), 55–56  isi
11. V. A. Voblyi, “Enumeration of Labeled Geodetic Planar Graphs”, Mat. Zametki, 97:3 (2015),  336–341  mathnet  mathscinet  zmath  elib; Math. Notes, 97:3 (2015), 321–325  isi  scopus
2014
12. V. A. Voblyi, A. K. Meleshko, “Enumeration of labeled Eulerian tetracyclic graphs”, Diskretn. Anal. Issled. Oper., 21:5 (2014),  17–22  mathnet  mathscinet
13. V. A. Voblyi, A. K. Meleshko, “The number of labeled block-cactus graphs”, Diskretn. Anal. Issled. Oper., 21:2 (2014),  24–32  mathnet  mathscinet; J. Appl. Industr. Math., 8:3 (2014), 422–427
2012
14. V. A. Voblyi, “A formula for the number of labeled connected graphs”, Diskretn. Anal. Issled. Oper., 19:4 (2012),  48–59  mathnet  mathscinet
15. V. A. Voblyi, “Enumeration of Labeled Bicyclic and Tricyclic Eulerian Graphs”, Mat. Zametki, 92:5 (2012),  678–683  mathnet  mathscinet  zmath  elib; Math. Notes, 92:5 (2012), 619–623  isi  elib  scopus
16. V. A. Voblyi, “Enumeration of Labeled Connected Bicyclic and Tricyclic Graphs without Bridges”, Mat. Zametki, 91:2 (2012),  308–311  mathnet  mathscinet  elib; Math. Notes, 91:2 (2012), 293–297  isi  elib  scopus
2010
17. V. A. Voblyi, “The asymptotics of the number of repetition-free Boolean functions in the basis $B_1$”, Diskr. Mat., 22:4 (2010),  156–157  mathnet  mathscinet  elib; Discrete Math. Appl., 20:5-6 (2010), 707–708  scopus
2008
18. V. A. Voblyi, “A simple upper bound for the number of spanning trees of regular graphs”, Diskr. Mat., 20:3 (2008),  47–50  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 18:4 (2008), 363–366  scopus
19. V. A. Voblyi, “On enumeration of labelled connected graphs by the number of cutpoints”, Diskr. Mat., 20:1 (2008),  52–63  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 18:1 (2008), 57–69  scopus
20. V. A. Voblyi, “Simplification of Formulas for the Number of Maps on Surfaces”, Mat. Zametki, 83:1 (2008),  14–23  mathnet  mathscinet  zmath; Math. Notes, 83:1 (2008), 14–22  isi  scopus
2001
21. V. A. Voblyi, “Some necessary conditions for a polynomial to be chromatic”, Diskr. Mat., 13:1 (2001),  73–77  mathnet  mathscinet  zmath; Discrete Math. Appl., 13:1 (2003), 105–110
1998
22. G. N. Bagaev, V. A. Voblyi, “The shrinking-and-expanding method for the graph enumeration”, Diskr. Mat., 10:4 (1998),  82–87  mathnet  mathscinet  zmath; Discrete Math. Appl., 8:5 (1998), 493–498
1991
23. V. A. Voblyi, “Enumeration of labeled, connected, homeomorphically irreducible graphs”, Mat. Zametki, 49:3 (1991),  12–22  mathnet  mathscinet  zmath; Math. Notes, 49:3 (1991), 237–244  isi
1987
24. V. A. Voblyi, “Wright and Stepanov–Wright coefficients”, Mat. Zametki, 42:6 (1987),  854–862  mathnet  mathscinet  zmath; Math. Notes, 42:6 (1987), 969–974  isi
1977
25. V. A. Voblyi, “Asymptotic formulas for the enumerator of trees with a given number of hanging or internal vertices”, Mat. Zametki, 21:1 (1977),  65–70  mathnet  mathscinet  zmath; Math. Notes, 21:1 (1977), 36–39
1970
26. V. A. Voblyi, “A condition for the asymptotic stability of a linear homogeneous system whose principal part is a Jordan matrix”, Mat. Zametki, 8:6 (1970),  761–772  mathnet  mathscinet  zmath; Math. Notes, 8:6 (1970), 900–906

2014
27. V. A. Voblyi, A. K. Meleshko, “Letter to the Editor”, Diskretn. Anal. Issled. Oper., 21:5 (2014),  95  mathnet  mathscinet

Presentations in Math-Net.Ru
1. Enumeration of labeled Eulerian cacti without triangles. On enumeration of labeled series–parallel tricyclic blocks
V. A. Voblyi, A. K. Meleshko
XV International Conference «Algebra, Number Theory and Discrete Geometry: modern problems and applications», dedicated to the centenary of the birth of the Doctor of Physical and Mathematical Sciences, Professor of the Moscow State University Korobov Nikolai Mikhailovich
May 31, 2018 16:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020